# SDR COMA0806325

- Difficulty date: July 17, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N447CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7552
- Aircraft time: 16,714 hours, 14,748 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1584B
- Condition: Faulty
- Location: Te Flaps
- Part time: 16,708 hours, 14,744 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

RECEIVED FLAP FAIL ON APPROACH.  DECLARED EMERGENCY, ABORTED APPROACH, LANDED WITHOUT INCIDENT.  REPLACED RT BPSU.  NO FURTHER DEFECTS.  (S)
